# SDR USAA2009082692248

- Difficulty date: August 16, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 63,365 hours, 28,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53480020342
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC7 - MAJOR REPAIR - CRACK ON SHEAR PLATE BETWEEN FR68 TO FR69, Y1292.  REPLACED SHEAR PLATE BETWEEN FR68 TO FR69, Y1292 IAW A320 SRM 51-72-11.
